# SDR SIMA202003036007

- Difficulty date: February 26, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,942 hours, 33,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMEGA BEAM UNDER CENTER LAV FLOOR GUSSET IS CORRODED -C/A-REPAIRED OMEGA BEAM UNDER CTR LAV FLOOR GUSSET IAW EMB 145 SRM 53-24-10RE
